# SDR DL73K011718

- Difficulty date: October 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 50,676 hours, 39,100 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO UPPER SKIN OF AILERON.  REPAIRED PER ER/A 410406-14.
